# SDR FDEA201010113989

- Difficulty date: October 11, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363713
- Condition: Corroded
- Location: Bs460-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK SPLICE MAIN CABIN LBL 25 BS 460-500.  REMOVED & REPLACED SEAT TRACK  IAW SRM 53-10-5 FIG 1 53-10-2 FIG 1 IAW 51-30-2
